# SDR AT9900157

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 827-927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORRODED SEAT TRACK AT BS 827-927 LBL 24.  REMOVED CORROSION OUT OF LIMITS, FABRICATED REPAIR SEAT TRACK, TREATED, PRIMED AND INSTALLED IAW B737 SRM 51-10-2,  AND 51-30-2.
